MathSciNet Relay Station
MathSciNet bibliographic data
MR440615 (55 #13489) 58F10 (34C25)
Bottkol, M. Bifurcation of periodic orbits on manifolds, and Hamiltonian systems. Bull. Amer. Math. Soc. 83 (1977), no. 5, 1060–1062.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement